Extensions of the Lewis System S5
Scroggs, Schiller Joe
J. Symbolic Logic, Tome 16 (1951) no. 1, p. 112-120 / Harvested from Project Euclid
Publié le : 1951-06-14
Classification: 
@article{1183731100,
     author = {Scroggs, Schiller Joe},
     title = {Extensions of the Lewis System S5},
     journal = {J. Symbolic Logic},
     volume = {16},
     number = {1},
     year = {1951},
     pages = { 112-120},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183731100}
}
Scroggs, Schiller Joe. Extensions of the Lewis System S5. J. Symbolic Logic, Tome 16 (1951) no. 1, pp.  112-120. http://gdmltest.u-ga.fr/item/1183731100/